International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 47, Pages 2989-3001

An approximation to discrete optimal feedback controls

Jinghao Zhu and Zhiqiang Zou

Department of Applied Mathematics, School of Science, Tongji University, Shanghai 200092, China

Received 3 November 2002

Copyright © 2003 Jinghao Zhu and Zhiqiang Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study discrete solutions of nonlinear optimal control problems. By value functions, we construct difference equations to approximate the optimal control on each interval of “small” time. We aim to find a discrete optimal feedback control. An algorithm is proposed for computing the solution of the optimal control problem.